# SDR SWIA200311741

- Difficulty date: January 27, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 17,530 hours, 16,657 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Air Data
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERSPEED CLACKER WHEN FLAPS EXTENDED FROM 20 DEGREE POSITION THROUGH 30 DEGREE AND 45 DEGREE POSITION.  CONTINUED UNTIL FLAPS RETRACTED AFTER LANDING TO THE 20 DEGREE POSITION.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER (ADC 850A) IAW MM 34-13-01.  PERFORMED OPERATIONAL CHECK OF AIR DATA COMPUTER WITH PITOT STATIC EQUIPMENT IAW MM 34-11-00.
